# SDR CALA0700053

- Difficulty date: February 5, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 26,541 hours, 4,051 cycles
- Engine: Ge CF680C2*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Condition: Inoperative
- Location: Bs 1545
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT F/A SEAT STA 1545 DID NOT ILLUMINATE DURING TEST OF EMERGENCY LIGHT BATTERY PACK REPLACEMENT. POWER SUPPLY WAS REMOVED AND REPLACED IAW MM 33-51-07.
